We obtain an asymptotic representation formula for harmonic functions with respect to a linear anisotropic nonlocal operator. Furthermore we get a Bourgain–Brezis–Mironescu type limit formula for a related class of anisotropic nonlocal norms.

Asymptotic mean value properties for fractional anisotropic operators / C. Bucur, M. Squassina. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 466:1(2018), pp. 107-126. [10.1016/j.jmaa.2018.05.063]

Asymptotic mean value properties for fractional anisotropic operators

C. Bucur
Primo
;
2018

Abstract

We obtain an asymptotic representation formula for harmonic functions with respect to a linear anisotropic nonlocal operator. Furthermore we get a Bourgain–Brezis–Mironescu type limit formula for a related class of anisotropic nonlocal norms.
Anisotropic fractional operators; Mean value formulas
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
7_Bucur_Squassina_Asymptotic mean value properties for fractional anisotropic operators.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 384.02 kB
Formato Adobe PDF
384.02 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/892782
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 5
social impact